# SDR USAA2010010690034

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 31,784 hours, 17,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1129
- Condition: Low Pressure
- Location: L2 Door
- Part time: 31,781 hours, 17,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY EGRESS SYSTEM - L2 DOOR EMERGENCY CYLINDER NEEDS SERVICE.  SERVICED L2 DOOR EMERGENCY CYLINDER.
